English  |  正體中文  |  简体中文  |  Items with full text/Total items : 52057/87185 (60%)
Visitors : 8899757      Online Users : 107
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41543

    Title: Some refinements of Hardy's and copson's inequality for convex function
    Authors: Hwang, Dah-yan;楊國勝
    Contributors: 淡江大學數學學系
    Date: 2001-03
    Issue Date: 2010-01-28 07:48:03 (UTC+8)
    Publisher: 淡江大學數學學系
    Abstract: The aim of the present note is to establish some refinements of generalization of Hardy's and Copson's inequalities for convex function.
    Relation: Tamkang Journal of Mathematics = 淡江數學 32(1), pp.33-37
    DOI: 10.5556/j.tkjm.32.2001.33-37
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback